Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-8 of 8 (Search time: 0.007 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
A note on multiple imputation under complex sampling

Kim, Jae Kwangresearcher; Yang, Shu, BIOMETRIKA, v.104, no.1, pp.221 - 228, 2017-03

2
Parametric fractional imputation for missing data analysis

Kim, Jae Kwangresearcher, BIOMETRIKA, v.98, no.1, pp.119 - 132, 2011-03

3
Semiparametric estimation for measurement error models with validation data

Xu, Yuhang; Kim, Jae Kwangresearcher; Li, Yehua, CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, v.45, no.2, pp.185 - 201, 2017-06

4
Parametric fractional imputation for mixed models with nonignorable missing data

Yang, Shu; Kim, Jae Kwangresearcher; Zhu, Zhengyuan, STATISTICS AND ITS INTERFACE, v.6, no.3, pp.339 - 347, 2013

5
Sparse and efficient replication variance estimation for complex surveys

Kim, Jae Kwangresearcher; Wu, Changbao, SURVEY METHODOLOGY, v.39, no.1, pp.91 - 120, 2013-06

6
The factoring likelihood method for non-monotone missing data

Kim, Jae Kwangresearcher; Shin, Dong Wan, JOURNAL OF THE KOREAN STATISTICAL SOCIETY, v.41, no.3, pp.375 - 386, 2012-09

7
A note on multiple imputation for method of moments estimation

Yang, S; Kim, Jae Kwangresearcher, BIOMETRIKA, v.103, no.1, pp.244 - 251, 2016-03

8
Semiparametric maximum likelihood estimation with data missing not at random

Morikawa, Kosuke; Kim, Jae Kwangresearcher; Kano, Yutaka, CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, v.45, no.4, pp.393 - 409, 2017-12

rss_1.0 rss_2.0 atom_1.0